This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I stopped the ortho evra patch after taking it only 2 weeks , a couple days later I spotted for about 3 days which i assume was withdrawal bleeding returning then had unprotected sex as soon as it ended on May 18th and I'm positive he came in me .. about 4 days later I begin to spot, just 2 tiny dots of red discharge which turned to light bleeding then scanty and lasted for 8 days! But on the 8th day it was lots of clear and red discharge with nothing else. Well now it's time for my next period and I'm experiencing lots of cramps but no other signs of a period and today is June 16 all I have is scanty brown discharge every other few hrs which is now thick yellow/white/clear discharge that gushed out today with a little bit of red mixed in it which came after a load of mild cramps and NOW still NO BLOOD and no more discharge as of now NONE and I really feel pregnant. Basically its withdrawal bleeding , unprotected sex , 4 days later period or more withdrawal bleeding then next month no period just discharge a few times and 2 week late so far! My lower abdomen is much firmer esp after I eat one small thing, it's gets extremely bloated and firm at the bottom and right above my pubic bone I can no longer poke in with my fingers, it's too firm and my brjeast ache especially thru the night p.s. when should I test
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.